Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A canonical dimension estimate for non-split semisimple $p$-adic Lie groups
HTML articles powered by AMS MathViewer

by Konstantin Ardakov and Christian Johansson PDF
Represent. Theory 20 (2016), 128-138 Request permission

Abstract:

We prove that the canonical dimension of an admissible Banach space or a locally analytic representation of an arbitrary semisimple $p$-adic Lie group is either zero or at least half the dimension of a non-zero coadjoint orbit. This extends the results of Ardakov, Wadsley, and Schmidt in the split semisimple case.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11F85, 16S99, 22E50
  • Retrieve articles in all journals with MSC (2010): 11F85, 16S99, 22E50
Additional Information
  • Konstantin Ardakov
  • Affiliation: School of Mathematical Sciences, University of Nottingham, University Park, Nottingham NG7 2RD, United Kingdom
  • Email: ardakov@maths.ox.ac.uk
  • Christian Johansson
  • Affiliation: School of Mathematics, Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
  • MR Author ID: 1031168
  • Email: johansson@math.ias.edu
  • Received by editor(s): July 6, 2015
  • Received by editor(s) in revised form: December 31, 2015
  • Published electronically: February 18, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Represent. Theory 20 (2016), 128-138
  • MSC (2010): Primary 11F85, 16S99, 22E50
  • DOI: https://doi.org/10.1090/ert/479
  • MathSciNet review: 3461051